# SDR REXA200800001

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 11,737 hours, 10,090 cycles
- Engine: Ge CF343B1
- Engine time: 11,737 hours, 10,090 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF SGF,ON 01/15/08, THE CREW WAS ALERTED BY THE "SMOKE TOILET" WARNING.  QRH PROCEDURES WERE COMPLETED, AN EMERGENCY DECLARED AND THE AIRCRAFT RETURNED TO SGF WHERE AN OTHERWISE NORMAL APPROACH AND LANDING WERE MADE.  MAINTENANCE INSPECTED THE AIRCRAFT BLEED AIR SYSTEM, PERFORMED OPERATIONAL TESTS, BUT COULD NOT DUPLICATE THE DISCREPANCY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  THE FOLLOWING MORNING, THE AIRCRAFT DEPARTED SGF AND ON CLIMB-OUT AGAIN THE "SMOKE TOILET" WARNING ILLUMINATED.  THIS TIME THERE WAS VISIBLE SMOKE IN THE COCKPIT AND CABIN.  THE CREW PERFORMED THE QRH PROCEDURES, DECLARED AN EMERGENCY AND RETURNED TO SGF.  THE AIRCRAFT WAS TAKEN OUT OF SERVICE, INSPECTED AND FERRIED TO THE TYS MAINTENANCE BASE.  FURTHER TROUBLESHOOTING FOUND THE LT ENGINE TO HAVE OIL LEAKING BEHIND THE THERMAL BLANKET.  THE ENGINE WAS REPLACED, GROUND RUNS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
